# SDR Z3M2004F00001

- Difficulty date: June 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N7036J
- Make and model: Robsin R44
- Aircraft serial: 0583
- Engine: Lyc O540F1B5
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALX8521
- Part serial: EO11892
- Condition: Faulty
- Location: Engine
- Part time: 83 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED WITHOUT ANY PREVIOUS INDICATIONS.  REPLACED ALTERNATOR.
